# SDR SWAA2022041486977

- Difficulty date: March 22, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 45,982 hours, 27,487 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Skin
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT RT HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 184.70; 10' FROM REAR SPAR; 2ND ROW I/B. CRACK LENGTH : 1'. CRACK FOUND AT RT HORIONTAL STABILIER LOWER SKIN AT STAB STA 184.70 10' FROM REAR SPAR 2ND ROW I/B. CRACK LENGTH : 1'. / PERFORMED CUT OUT ON DAMAGED AREA AT RT HORIZONTAL STAB LOWER SKIN AT STA 184.70 10'IAW B737SRM 55-10-01-2R-11EQUIP: NORTEC 600 B/C 166316 CAL DUE: 10/22; PERFORMED ROTO INSP. ON REPAIR AREA EXISTING HOLES ON R/HORIZ STAB. LWR SKIN @ STAB. STA 184.70 10? FROM REAR SPAR 2ND ROW I/B IAW B737 NDT PART 6 51-00-00 PROC. 16. NO CRACKS; EQUIP: NORTEC 600 B/C 166316 CAL DUE: 10/22; PERFORMED COUNTERSINK INSP. ON REPAIR AREA EXISTING HOLES ON R/HORIZ STAB. LWR SKIN @ STAB. STA 184.70 10? FROM REAR SPAR 2ND ROW I/B IAW B737 NDT PART 6 53-30-00 PROC. 3. NO CRACKS; EQUIP: NORTEC 600 B/C 166316 CAL DUE: 10/22;RIB REPAIR AT STA 92.70 CONFORMS TO SRM 55-10-09-2R-5 REPAIR #5] RIB REPAIR AT STA 120.30 RIB#4 STIFFENER#3 CONFORMS TO SRM 55-10-09-2R-5 REPAIR #5 RIB REPAIR AT STA 129.5 RIB#5 STIFFENER#3 CONFORMS TO SRM 55-10-09-2R-5 REPAIR #5; RIB REPAIR AT STA 166.30 RIB#9 STIFFENER#3 CONFORMS TO SRM 55-10-09-2R-5 REPAIR #5; REMOVED FASTENERS AND PERFORMED LAY OUT .PENDING ENGINEERING IAW B737 SRM 51-40-02-0G-0 AND EA#22-155-00962-WIP1.; DRILLED NEW LAY OUT AND STARED FABRICATED MODIFIED DOUBLER 0.080 AND MODIFIED FILLER 0.040 IAW B737 AE# 22-155-00692-WIP1.;
